| Model Number |
MMT-751PNAS |
| Medical Device Problem Codes |
Device Alarm System (1012); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that insulin pump had hard time to hearing alarms, scratches on screen.The customer¿s blood glucose level was unknown at the time of the incident.Customer declined troubleshooting.The insulin pump will not be returned for analysis.